# SDR ASAA0977064

- Difficulty date: November 20, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,204 hours, 16,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A52111
- Condition: Corroded
- Location: Bs 259-269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COCKPIT FLOOR WEB ASSY (1 EACH) ENTRY WAY BS 259.6 TO 269.6 RBL 3 TO LBL 3 WL 208.  REMOVED AND REPLACED CORRODED WEB.
